# SDR ASAA2023101245641

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 38,749 hours, 12,337 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 DRIVE LIGHT NOT ILLUMINATED WITH ENGINE SHUT DOWN. LIGHT ILLUMINATES DURING LIGHT TEST. GROUNDED - YES. ON DEFERRAL.
